# SDR AMTA200300761

- Difficulty date: June 10, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 5454
- Condition: Malfunctioned
- Location: Lt A/C Pac
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIP LIGHT, WOULD NOT RESET.  FOUND ON RECALL.  REMOVED AND REPLACED LEFT PACK TCV VALVE PER MM 21-51-10-4.  OPS CHECK GOOD.  LEAK CHECK GOOD.  (M)
